# SDR RAIA00502015

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,110 hours, 18,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GSO - TAKEOFF CONFIG WARNING ON TAKEOFF.  MAINTENANCE ADJUSTED PARKING BRAKE MICRO-SWITCH.
